Breast lump in right breast, fluid leaking from left
I have a lump in my right breast , it has been there for about a year. Now from my left breast I have a clear greenish fluid that leaks out and soaks through bra at least once a day if not more. My vision has gotten worse in the last year also. I have alot pains on right side under rib and doctors are not sure what that is either. Is this something that can be serious?
I certainly hope that you have had some sort of exam that deals specifically with the lump in your breast. You didn't mention having a mammogram or ultrasound but you do refer to having been to a doctor. Anything new or different in the breast sould be checked out as soon as possible. I don't think your vision problems would be related to the breast issues. I would advise that you see a Breast Specialist about both your breast concerns. Rgards ....
After reading Carmen42 comments above, I thought this bit of info would be of interest. As you have said her eye problems wouldn't be associated with the breast discharge.
However after reading this I thought perhaps the two are connected. Lots of things going wrong with your brain can effect your eyes.
Several disorders can cause an abnormal discharge. Abnormal discharges vary in appearance depending on the cause. A bloody discharge may be caused by a noncancerous breast tumor (such as a tumor in a milk duct, called an intraductal papilloma) or, less commonly, by breast cancer. Among women who have an abnormal discharge, breast cancer is the cause in fewer than 10%. A greenish discharge is usually due to a fibroadenoma, a noncancerous solid lump. A discharge that contains pus and smells foul may result from a breast infection. A large amount of milky discharge in women who are not breastfeeding may result from galactorrhea (see Pituitary Gland Disorders: Galactorrhea). Tumors of the pituitary gland or brain, encephalitis (a brain infection), and head injuries can also cause a nipple discharge. Taking certain drugs, such as antidepressants and certain antihypertensives, can cause a nipple discharge. Taking oral contraceptives may cause a watery discharge.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.